# SDR CALA2013082290658

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 64,853 hours, 24,312 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND PAX SAY RIVETS MISSING AT ENGINE 1 CONNECTION TO WING.   SKIN OF WING LIFTS UP. REPLACED MISSING FASTENERS.
